Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Proof of the Cosine Addition Formula Using the Law of Cosines
University West, Department of Engineering Science, Divison of Natural Sciences, Surveying and Mechanical Engineering.ORCID iD: 0000-0001-6594-7041
2014 (English)In: Mathematics Magazine, ISSN 0025-570X, E-ISSN 1930-0980, Vol. 87, no 2, p. 144-144Article in journal (Refereed) Published
Abstract [en]

We give a proof of the cosine addition formula using the law of cosines.

Place, publisher, year, edition, pages
The Mathematical Association of America, 2014. Vol. 87, no 2, p. 144-144
National Category
Mathematics
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-6223DOI: 10.4169/math.mag.87.2.144Scopus ID: 2-s2.0-84903604672OAI: oai:DiVA.org:hv-6223DiVA, id: diva2:716102
Available from: 2014-05-08 Created: 2014-05-08 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopusTill tidskriften

Authority records BETA

Nystedt, Patrik

Search in DiVA

By author/editor
Nystedt, Patrik
By organisation
Divison of Natural Sciences, Surveying and Mechanical Engineering
In the same journal
Mathematics Magazine
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 153 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf